Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 28, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 25, 2010, 12:07 AM CDT for Cherokee County, Alabama. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2010, 12:07 AM CDT (05:07 UTC)
- Expired
- Apr 25, 2010, 12:16 AM CDT
- In force
- 9 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Cherokee County, AL
The radar
The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 7:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 604 m²/s²
- 0-3 km storm-relative helicity
- 815 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
900
WFUS54 KBMX 250507
TORBMX
ALC019-250530-
/O.NEW.KBMX.TO.W.0028.100425T0507Z-100425T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1207 AM CDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...
* UNTIL 1230 AM CDT
* AT 1207 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF SAND
ROCK...MOVING NORTHEAST AT 55 MPH.
* THE TORNADO WILL BE NEAR...
CLOUDLAND BY 1230 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3432 8547 3420 8584 3424 8585 3425 8582
3427 8581 3427 8578 3435 8568 3438 8566
3438 8562 3450 8556 3452 8552
TIME...MOT...LOC 0507Z 238DEG 48KT 3427 8585
$$
JD/021 follow-up statement
007
WWUS54 KBMX 250516
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 AM CDT SUN APR 25 2010
ALC019-250527-
/O.CAN.KBMX.TO.W.0028.000000T0000Z-100425T0530Z/
CHEROKEE AL-
1216 AM CDT SUN APR 25 2010
...THE TORNADO WARNING FOR NORTHERN CHEROKEE COUNTY IS CANCELLED...
THE STORM HAS MOVED OUT OF THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
ALABAMA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3432 8547 3420 8584 3424 8585 3425 8582
3427 8581 3427 8578 3435 8568 3438 8566
3438 8562 3450 8556 3452 8552
TIME...MOT...LOC 0517Z 238DEG 48KT 3433 8571
$$
JD/02What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 24, 7:45 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Apr 24, 7:45 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 745 PM CDT SAT APR 24 2010 ...DANGEROUS SEVERE WEATHER OUTBREAK EXPECTED INTO THIS EVENING... && .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... STRONG SHORT WAVE TROF WAS ROTATING AROUND THE BASE OF A LARGE UPPER LOW EARLY THIS AFTERNOON. THIS UPPER FEATURE HAS ALLOWED A 992MB SURFACE LOW TO DEVELOP IN SOUTHERN MISSOURI BUT WAS MOVING AWAY FROM CENTRAL ALABAMA. A DRY LINE EXTENDED SOUTHWARD FROM THIS LOW GENERALLY INTO CENTRAL MISSISSIPPI. AN EFFECTIVE WARM FRONT WAS LOCATED FROM NEAR HALEYVILLE TO NEAR EUFAULA. A STRONG LOW LEVEL JET HAS KICKED THE MOISTURE LEVELS AND SUBSEQUENT INSTABILITIES TO AT LEAST MODERATE LEVELS BETWEEN THESE SURFACE FEATURES. TORNADIC SUPERCELLS HAVE BEEN FORMING IN MISSISSIPPI WHERE INSTABILITIES ARE MAXIMIZED BUT HAVE BEEN DECREASING IN INTENSITY AS THEY ENTER CENTRAL ALABAMA. THERE IS A MID LEVEL CAP ON THE ENVIRONMENT WHILE INSTABILITIES ARE LESS IMPRESSIVE. STILL BELIEVE WE WILL EXPERIENCE THE GREATEST RISK BETWEEN THESE TWO SURFACE FEATURES WITH ADDITIONAL DEVELOPMENT BETWEEN DRY LINE AND PARTIAL CLEARING ZONE NEAR THE STATE LINE. THIS AREA WILL SLOWLY PROGRESS EASTWARD INTO THE EVENING HOURS. THE GREATEST RISK FOR TORNADOES WILL BE WEST OF INTERSTATE 65...WITH LESSER CONFIDENCE EAST OF INTERSTATE 65 AS THE SUN SETS. WITH THE ATMOSPHERIC SHEAR AND BUOYANCY VALUES...STRONG TORNADOES REMAIN POSSIBLE ALONG WITH LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY...PRECIP WATER VALUES NEAR 2 INCHES WILL SUPPORT LOCALLY HEAVY RAIN. TORNADO DAMAGE HAS ALREADY BEEN REPORTED IN CENTRAL ALABAMA TODAY. PLEASE CONTINUE TO MONITOR YOUR LOCAL MEDIA OR WEATHER RADIO WHEN WARNINGS ARE ISSUED FOR YOUR AREA. && .AVIATION...00Z TAF DISCUSSION. STILL EXPECTING FOR SHOWERS AND THUNDERSTORMS TO AFFECT ALL TAF SITES AT SOME POINT OVER THE NEXT 6 HOURS. BEST COVERAGE THROUGH 06Z WILL BE AROUND MGM AND TOI. COVERAGE FOR THE REST OF THE SITES WILL BE SCATTERED. AFTER 06Z...EXPECT THUNDERSTORM ACTIVITY TO DECREASE AS A FRONTAL BOUNDARY MOVES FROM WEST TO EAST. MVFR TO IFR CEILINGS WILL STILL BE A PROBLEM ALONG WITH STRONG GUSTY WINDS. SOME LOCATIONS COULD BRIEFLY DROP INTO LIFR BETWEEN 06Z AND 12Z...BUT NOT LONG ENOUGH TO INCLUDE IN A TEMPO GROUP JUST YET. VFR CONDITIONS COULD RETURN AFTER 13Z TOMORROW AS DRIER AIR MOVES IN BEHIND THE FRONT. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER DATA IS BEING MONITORED FOR ACCURACY. 10/ARM && .PREV DISCUSSION... /ISSUED 135 PM CDT SAT APR 24 2010/ DISCUSSION... STRONG SHORT WAVE TROF WAS ROTATING AROUND THE BASE OF A LARGE UPPER LOW EARLY THIS AFTERNOON. THIS UPPER FEATURE HAS ALLOWED A 993MB SURFACE LOW TO DEVELOP IN SOUTHERN MISSOURI. A DRY LINE EXTENDED SOUTHWARD FROM THIS LOW GENERALLY ALONG THE MISSISSIPPI RIVER. AN EFFECTIVE WARM FRONT WAS LOCATED FROM NEAR HAMILTON TO NEAR MONTGOMERY. A STRONG LOW LEVEL JET HAS KICKED THE MOISTURE LEVELS AND SUBSEQUENT INSTABILITIES TO AT LEAST MODERATE LEVELS BETWEEN THESE SURFACE FEATURES. THEREFORE...THE GREATEST RISK OF TORNADOES AND SEVERE THUNDERSTORMS EXIST WEST OF INTERSTATE 65 THROUGH 3 PM...SLOWLY INCREASING EASTWARD THROUGH 8 PM. THERE REMAINS THE POTENTIAL OF STRONG TORNADOES...LARGE HAIL...AND WIND GUSTS OF 70 MPH OR GREATER FOR ALL OF CENTRAL ALABAMA. TORNADO DAMAGE HAS ALREADY BEEN REPORTED. PLEASE CONTINUE TO MONITOR YOUR LOCAL MEDIA OR WEATHER RADIO WHEN WARNINGS ARE ISSUED FOR YOUR AREA. A FORECAST UPDATE HAS BEEN SENT MAINLY TO REFLECT CURRENT CONDITIONAL TRENDS. 75 PREVIOUS DISCUSSION... SHORT TERM...TODAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS ARE ONGOING THIS MORNING ACROSS CENTRAL ALABAMA...WITH ADDITIONAL REDEVELOPMENT EXPECTED LATER THIS MORNING AND LASTING THROUGH MUCH OF TONIGHT. ALMOST ALL OF CENTRAL ALABAMA IS IN A MODERATE RISK TODAY...WITH A LARGE PORTION OF CENTRAL AND WESTERN LOCATIONS IN A HIGH RISK. A SURFACE LOW WILL RAPIDLY STRENGTHEN TO OUR WEST TODAY AS IT MOVES NORTHEAST OUT OF TEXAS TOWARD THE MISSISSIPPI RIVER VALLEY. THIS WILL PUT CENTRAL ALABAMA IN A PRIME LOCATION FOR LONG LIVED SUPERCELL THUNDERSTORMS AND TORNADOES...ESPECIALLY BY MIDDAY AS THE AIRMASS ACROSS THE AREA BECOME INCREASINGLY UNSTABLE. IN ADDITION...AS THE LOW STRENGTHENS...WINDS WILL BE RATHER GUSTY FROM THE SOUTH TODAY AND A WIND ADVISORY WILL BE NECESSARY FOR ALL COUNTIES BEGINNING AT 9 AM. A MESOSCALE DISCUSSION WITH DETAILS ON TODAY AND TONIGHT WILL BE OUT SOON. CONTINUE TO CHECK OUR HAZARDOUS WEATHER OUTLOOK AND SHORT TERM PRODUCTS /GRAPHICASTS/ FOR UPDATES THROUGH THE DAY. LONG TERM...MONDAY THROUGH FRIDAY. CLOSED LOW WILL ROTATE ACROSS THE OHIO RIVER VALLEY MONDAY AS IT SLOWLY WEAKENS. WEAK ENERGY ROTATING AROUND THE BASE OF THE LOW WILL INCREASE CLOUD COVER ACROSS THE NORTH MONDAY. COULD BRING SOME LIGHT RAIN AS WELL...BUT FOR NOW WILL NOT MENTION ANY WX. CLOSED LOW WILL MOVE OFF THE ATLANTIC COAST AND BE ABSORBED BY LONGWAVE TROUGH. A SHORT WAVE WILL WORK ITS WAY SOUTHEASTWARD ON THE BACK SIDE OF THE TROUGH TUESDAY. WILL CARRY AN INCREASE IN CLOUD COVER...BUT FEATURE SHOULD NOT HAVE ENOUGH MOISTURE WITH IT TO WARRANT POPS. RIDGING BUILDS ACROSS MUCH OF THE CENTRAL AND EASTERN CONUS FOR THE REMAINDER OF NEXT WEEK. RIGHT NOW...THE NEXT WEATHER SYSTEM WILL AFFECT THE AREA NEXT WEEKEND. SLIGHTLY COOLER TEMPS EXPECTED FOR THE FIRST HALF OF THE WEEK...WITH HIGHS IN THE 70S. NEAR OR SLIGHTLY ABOVE NORMAL TEMPS RETURN FOR THE END OF THE WEEK. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Apr 24, 10:48 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1048 PM CDT SAT APR 24 2010 ALZ011>015-017>050-251100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1048 PM CDT SAT APR 24 2010 ...RISK OF SEVERE THUNDERSTORMS AND TORNADOES TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...REMAINDER OF TONIGHT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING TORNADOES...DAMAGING WIND...LARGE HAIL...AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY OVERNIGHT.
In the hours before
Local storm report, Apr 24, 9:40 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND DMG 2 S BERRY 33.63N 87.61W
04/24/2010 FAYETTE AL EMERGENCY MNGR
HOMES DAMAGED, TREES DOWN, AND AN OUTSIDE STORAGE
BUILDING BLOWN OVER ON COUNTY ROAD 56. POSSIBLE TORNADO.
0825 PM TSTM WND DMG 8 W OAKMAN 33.71N 87.53W
04/24/2010 WALKER AL EMERGENCY MNGR
HOMES DAMAGED, TREES DOWN, AND POWERLINES DOWN ON FULTON
HILL ROAD, MITCHELL MOUNTAIN ROAD, AND WOLF CREEK ROAD.
POSSIBLE TORNADO.
&&
LINHARESLocal storm report, Apr 24, 10:10 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1010 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HAIL PARRISH 33.73N 87.28W
04/24/2010 E1.00 INCH WALKER AL EMERGENCY MNGR
REPORTED ON OLD PARRISH ROAD, ONE MILE SOUTH OF CORRIDOR
X.
&&
LINHARESLocal storm report, Apr 24, 10:32 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1032 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG SW SUMITON 33.75N 87.05W
04/24/2010 WALKER AL EMERGENCY MNGR
STRUCTURAL DAMAGE, POWERLINES DOWN NEAR THE ASPHALT
PLANT, TREES DOWN OVER RAILROAD TRACK. RIVER ROAD AND
HORSE CREEK BLVD. POSSIBLE TORNADO.
&&
LINHARESSpecial weather statement, Apr 24, 10:42 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1042 PM CDT SAT APR 24 2010 ALZ050-250430- BARBOUR- 1042 PM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR BARBOUR COUNTY UNTIL 1130 PM CDT... AT 1038 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A CLUSTER OF STRONG THUNDERSTORM IN SOUTHERN AND CENTRAL BARBOUR COUNTY. THESE STORMS ARE MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LOUISVILLE. MILLERS FORD. CLAYTON. WHITE OAK. OSCO. LUGO. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 24, 10:59 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1059 PM CDT SAT APR 24 2010 ALZ048-250430- RUSSELL- 1059 PM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY UNTIL 1130 PM CDT... AT 1055 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF HAWKINSVILLE...OR 15 MILES NORTH OF EUFAULA...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... FORT MITCHELL ACTIVITY CENTER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY MORNING FOR SOUTHEASTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 24, 11:34 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1134 PM CDT SAT APR 24 2010 ALZ050-250500- BARBOUR- 1134 PM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR BARBOUR COUNTY UNTIL MIDNIGHT CDT... AT 1131 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR OSCO...OR 7 MILES SOUTHWEST OF EUFAULA...MOVING NORTHEAST AT 70 MPH. NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... EUFAULA. LAKEPOINT RESORT STATE PARK. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY MORNING FOR SOUTHEASTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:13 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Pickens | 47 min |
| Apr 24, 7:16 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens | 3 hr |
| Apr 24, 7:24 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 36 min |
| Apr 24, 7:44 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 46 min |
| Apr 24, 7:48 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 27 min |
| Apr 24, 7:58 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Pickens | 3 hr |
| Apr 24, 8:07 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 12 min |
| Apr 24, 8:09 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 25 min |
| Apr 24, 8:15 PM CDT | Tornado Warning | BMX | Fayette, Walker | 45 min |
| Apr 24, 8:50 PM CDT | Areal Flood Advisory | BMX | Walker | 115 min |
| Apr 24, 9:11 PM CDT | Tornado Warning | BMX | Blount | 49 min |
| Apr 24, 9:37 PM CDT | Tornado Warning | BMX | Greene, Sumter | 20 min |
| Apr 24, 10:01 PM CDT | Tornado Warning | BMX | Walker | 29 min |
| Apr 24, 10:04 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 26 min |
| Apr 24, 10:22 PM CDT | Tornado Warning | BMX | Blount, Jefferson, Walker | 38 min |
| Apr 24, 10:54 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 26 min |
| Apr 24, 11:33 PM CDT | Tornado Warning | BMX | Etowah, St. Clair | 42 min |
| Apr 24, 11:40 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Shelby, Tuscaloosa | 26 min |
| Apr 24, 11:41 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 38 min |
| Apr 25, 12:18 AM CDT | Tornado Warning | BMX | Cherokee | 27 min |
| Apr 25, 12:40 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 33 min |
| Apr 25, 4:02 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| Apr 25, 7:41 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 66 hr |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.